# SDR SWAA2024061183832

- Difficulty date: May 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT.  REPLACED-SUPPORT AND FASTENERS LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND DWG 149A8103 SHEET 6 REV -.
